# SDR IPXA13178123

- Difficulty date: April 15, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 11,343 hours, 7,012 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stiffener
- Part number: A5361030221895
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, FR 12A AT S26R STIFFENER FITTING IS CRACKED.  R & R STIFFENER FITTING IAW EO A300-5310-23539-D, APPENDIX D.
